Discussions that mention diovan

High & Low Blood Pressure board


Hello~I took Accupril with success yrs ago but quit because of the cough.
for the last 4 yrs I have taken Diovan~I have no side effects except that it makes my stomach burn :( Is there a BP med that goes easy on the stomach? also I wonder if I have caused harm to my stomach by letting it go this long?
any opinions/suggestions?
thank you ~RR :)
You need to have your stomach checked out by a GI Doc. You've gone too
long with putting up with stomach pain. You need to get a fecal occult stool test to make sure you aren't losing blood from the stomach.

I find taking my meds with food help to prevent stomach pain. I take labetalol which is easier on my stomach than the plain beta blockers were. I haven't taken Diovan. Fam
I am bumping up this thread with a revised question......
does anyone else out there have stomach burning/discomfort with Diovan?
What is a good food choice that helps coat the stomach to take with this med?
Lastly~anyone have a BP med tried and true that goes easy on the stomach?
Thanks~RR :)